Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 194329, 14 pages
http://dx.doi.org/10.1155/2010/194329
Research Article

Application of the Cole-Hopf Transformation for Finding Exact Solutions to Several Forms of the Seventh-Order KdV Equation

1Department of Mathematics, University of Caldas, Manizales Cll 65 # 26-10, A.A. 275, Colombia
2Department of Mathematics, National University of Colombia, Campus La Nubia, Manizales, Caldas, Colombia
3Department of Mathematics, National University of Colombia, Bogotá Cll 45, Cra 30, Colombia

Received 20 August 2009; Revised 5 November 2009; Accepted 28 January 2010

Academic Editor: Gradimir V. Milovanović

Copyright © 2010 Alvaro H. Salas and Cesar A. Gómez S. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [30 citations]

The following is the list of published articles that have cited the current article.

  • Alvaro H. Salas, “Exact solutions to mKdV equation with variable coefficients,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2792–2798, 2010. View at Publisher · View at Google Scholar
  • Alvaro H. Salas, “Computing exact solutions to a generalized Lax seventh-order forced KdV equation (KdV7),” Applied Mathematics And Computation, vol. 216, no. 8, pp. 2333–2338, 2010. View at Publisher · View at Google Scholar
  • Alvaro H. Salas, “Exact solutions of coupled sine–Gordon equations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3930–3935, 2010. View at Publisher · View at Google Scholar
  • Alvaro H. Salas, Cesar A. Gómez S, and Bernardo Acevedo Frias, “Computing Exact Solutions to a Generalized Lax-Sawada-Kotera-Ito Seventh-Order KdV Equation,” Mathematical Problems in Engineering, vol. 2010, pp. 1–8, 2010. View at Publisher · View at Google Scholar
  • Alvaro H. Salas, “Construction of N-soliton solutions to (2+1)-dimensional Konopelchenko-Dubrovsky (KD) equations,” Applied Mathematics And Computation, vol. 217, no. 18, pp. 7391–7399, 2011. View at Publisher · View at Google Scholar
  • Alvaro H. Salas, “Computing solutions to a forced KdV equation,” Nonlinear Analysis: Real World Applications, vol. 12, no. 2, pp. 1314–1320, 2011. View at Publisher · View at Google Scholar
  • Hasibun Naher, Farah Aini Abdullah, and M. Ali Akbar, “The (G '/G)-Expansion Method for Abundant Traveling Wave Solutions of Caudrey-Dodd-Gibbon Equation,” Mathematical Problems In Engineering, 2011. View at Publisher · View at Google Scholar
  • Alvaro H. Salas, and Jairo E. Castillo H., “New exact solutions to sinh–cosh-Gordon equation by using techniques based on projective Riccati equations,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 470–481, 2011. View at Publisher · View at Google Scholar
  • Hasibun Naher, Farah Aini Abdullah, and M. Ali Akbar, “New Traveling Wave Solutions of the Higher Dimensional Nonlinear Partial Differential Equation by the Exp-Function Method,” Journal Of Applied Mathematics, 2012. View at Publisher · View at Google Scholar
  • Hasibun Naher, and Farah Aini Abdullah, “Some New Traveling Wave Solutions of the Nonlinear Reaction Diffusion Equation by Using the Improved (G′/G)-Expansion Method,” Mathematical Problems in Engineering, vol. 2012, pp. 1–17, 2012. View at Publisher · View at Google Scholar
  • Hasibun Naher, Farah Aini Abdullah, and Ahmet Bekir, “Abundant traveling wave solutions of the compound KdV-Burgers equation via the improved (Gʹ∕G)-expansion method,” AIP Advances, vol. 2, no. 4, pp. 042163, 2012. View at Publisher · View at Google Scholar
  • Alvaro H. Salas, “Solving Nonlinear Partial Differential Equations by the sn-ns Method,” Abstract and Applied Analysis, vol. 2012, pp. 1–25, 2012. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, M. Sh. Alhuthali, and M. A. Abdelkawy, “New Solutions for (1+1)-Dimensional and (2+1)-Dimensional Ito Equations,” Mathematical Problems in Engineering, vol. 2012, pp. 1–24, 2012. View at Publisher · View at Google Scholar
  • Sadaf Bibi, and Syed Tauseef Mohyud-Din, “Traveling wave solutions of KdVs using sine–cosine method,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2013. View at Publisher · View at Google Scholar
  • Hasibun Naher, Farah Aini Abdullah, and Syed Tauseef Mohyud-Din, “Extended generalized Riccati equation mapping method for the fifth-order Sawada-Kotera equation,” AIP Advances, vol. 3, no. 5, pp. 052104, 2013. View at Publisher · View at Google Scholar
  • Zaman, and Sayeda Sultana, “Traveling wave solutions for the nonlinear evolution equation via the generalized riccati equation and the (G'/G)-expansion method,” World Applied Sciences Journal, vol. 22, no. 3, pp. 396–407, 2013. View at Publisher · View at Google Scholar
  • M.G. Hafez, Md. Nur Alam, and M. Ali Akbar, “Exact traveling wave solutions to the Klein-Gordon equation using the novel (G′/G)-expansion method,” Results in Physics, 2014. View at Publisher · View at Google Scholar
  • Alain Vande Wouwer, Philippe Saucez, and Carlos Vilaspp. 1–406, 2014. View at Publisher · View at Google Scholar
  • Md. Nur Alam, and M. Ali Akbar, “The new approach of the generalized (G′/G)-expansion method for nonlinear evolution equations,” Ain Shams Engineering Journal, 2014. View at Publisher · View at Google Scholar
  • Md. Nur Alam, and M. Ali Akbar, “Some new exact traveling wave solutions to the simplified MCH equation and the (1+1)-dimensional combined KdV–mKdV equations,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Serife Ege, and Emine Misirli, “The modified Kudryashov method for solving some fractional-order nonlinear equations,” Advances in Difference Equations, vol. 2014, no. 1, pp. 135, 2014. View at Publisher · View at Google Scholar
  • Md Nur Alam, Ali Akbar, and Harun-Or-Roshid, “Traveling wave solutions of the Boussinesq equation via the new approach of generalized (G′/G)-expansion method,” SpringerPlus, vol. 3, no. 1, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • A. Sardar, S. M. Husnine, S. T. R. Rizvi, M. Younis, and K. Ali, “Multiple travelling wave solutions for electrical transmission line model,” Nonlinear Dynamics, vol. 82, no. 3, pp. 1317–1324, 2015. View at Publisher · View at Google Scholar
  • A. R. Seadawy, and K. El-Rashidy, “Classification of Multiply Travelling Wave Solutions for Coupled Burgers, Combined KdV-Modified KdV, and Schrödinger-KdV Equations,” Abstract and Applied Analysis, vol. 2015, pp. 1–7, 2015. View at Publisher · View at Google Scholar
  • Md. Nur Alam, Fethi Bin Muhammad Belgacem, and M. Ali Akbar, “Analytical Treatment of the Evolutionary (1 + 1)-Dimensional Combined KdV-mKdV Equation via the Novel (G'/G)-Expansion Method,” Journal of Applied Mathematics and Physics, vol. 03, no. 12, pp. 1571–1579, 2015. View at Publisher · View at Google Scholar
  • Neeraj Tripathi, Subir Das, Seng Ong, Hossein Jafari, and Maysaa Al Qurashi, “Solution of Higher Order Nonlinear Time-Fractional Reaction Diffusion Equation,” Entropy, vol. 18, no. 9, pp. 329, 2016. View at Publisher · View at Google Scholar
  • M. Ali Akbar, Md. Nur Alam, and Md. Golam Hafez, “Application of the novel (G'/G)-expansion method to construct traveling wave solutions to the positive Gardner-KP equation,” Indian Journal Of Pure & Applied Mathematics, vol. 47, no. 1, pp. 85–96, 2016. View at Publisher · View at Google Scholar
  • Md. Nur Alam, and Fethi Bin M. Belgacem, “Exact Traveling Wave Solutions for the (1 + 1)-Dimensional Compound KdVB Equation via the Novel (G'/G)-Expansion Method,” International Journal of Modern Nonlinear Theory and Application, vol. 05, no. 01, pp. 28–39, 2016. View at Publisher · View at Google Scholar
  • Gupta, and Saha Ray, “Two-dimensional Legendre wavelet method for travelling wave solutions of time-fractional generalized seventh order KdV equation,” Computers and Mathematics with Applications, vol. 73, no. 6, pp. 1118–1133, 2017. View at Publisher · View at Google Scholar
  • Melike Kaplan, and Mehmet Naci Ozer, “Auto-Bäcklund transformations and solitary wave solutions for the nonlinear evolution equation,” Optical and Quantum Electronics, vol. 50, no. 1, 2018. View at Publisher · View at Google Scholar